Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Kronecker-Gaussian curvature of hyperspace


Author: Heinrich Maschke
Journal: Trans. Amer. Math. Soc. 7 (1906), 81-93
MSC: Primary 53A07
DOI: https://doi.org/10.1090/S0002-9947-1906-1500734-8
MathSciNet review: 1500734
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A07

Retrieve articles in all journals with MSC: 53A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500734-8
Article copyright: © Copyright 1906 American Mathematical Society